Announcement

Collapse
No announcement yet.

Need some help

Collapse
X
 
  • Filter
  • Time
  • Show
Clear All
new posts

  • Need some help

    My doctor prescribed me the 20mg. dosage of Morphine. I took 3 days's worth already, but today, I looked at my capsules and noticed they had 30mg. printed on them. So I called the pain doc, no reply yet from her, and the pharmacy, who was absolutely clueless. He says "Oh...umm...well I guess just come in and we'll exchange them"...and grr...never told me if it was lethal, just told me to talk to my doctor. I don't know now if this is going to hurt me, does anyone have any experience they can share? I'm a nervous wreck!
    Mommy to 2 crazy, wonderful kids and wife to the most amazing man in the world!

  • #2
    Jess,
    That sounds pretty scary!! Can you have your doctor paged or leave an urgent message?
    Do you have the ask a Nurse 1 800# where you live?
    How are you feeling?
    Hope you are okay??
    Michelle

    Comment


    • #3
      Hi Michelle,

      The nurse just called me thank God! She said that I need to be watched, if side effects worsen (so far my face is hot and flushed and I'm very tired) that I need to get to the emergency room. She said the dose was too strong, and that she was calling the pharmacy to give them a piece of her mind! Well what a day, so I am home alone of course, and I'm just staying on the computer so I don't fall asleep, I'm pretty scared. I wish I would've checked the dosage on the pills sooner, but I didn't, and I guess this is a lesson, to always check them. Thanks for your concern, I'll keep you posted...
      Mommy to 2 crazy, wonderful kids and wife to the most amazing man in the world!

      Comment


      • #4
        Scary stuff Jess! Are you sure the "30" means 30 mg? It could be some other kind of number. Did the pharmacist say they were 30 mgs? How confusing! I have had a doctor verbally tell me one thing, but then call something into the pharmacy in a different way. It might not be a mistake.

        I would also call the after hours number of your doc or emergency number to get someone to help you.

        I've never taken morphine before, but I know other's have on these boards. Hopefully they will post.

        Take care,
        Nicole

        Comment


        • #5
          Hi Nicole,

          Yeah, the pharmacist goes, "Do you have bright yellow pills?" and I said "No, they're purple" and he goes, "Yep, you've got the 30's"...grrr...The pain doctor is very upset with the pharmacy and so am I. I was looking at the pills and they said 30mg. on 'em and I got worried, and I was talking to Brat and she suggested I call the pharmacy, to make sure that meant 30mg. And it did, so it's a waiting game now...
          Mommy to 2 crazy, wonderful kids and wife to the most amazing man in the world!

          Comment


          • #6
            Hi Jess,
            Just stay right here on the computer until you are not alone. I don't know anything about morphine, but as you said this is a good lesson for all of us, we should check the doseage, check the script and correlate these to what the doctor has said he will prescribe. As if we don't have enough to worry about now we have to watch every move everyone else makes!
            Please keep us posted!

            Love,
            Kim

            Comment


            • #7
              hugs Jess...
              I hope this gets out of yout system fast.. I know how scared you are and upset.. sending you hugs.. let me know how you are..
              Brat
              'The will of God will never take you where the Grace of God will not protect you.'

              Comment


              • #8
                OMG eek Jess.. I am so sorry.. I worked in a pharmacy for years and that is just uterly ridiculous.. how could they not realize something so serious we always took our narcotics very seriously when prescribing.

                I hope everything will be okay hon.. :hug:
                Healing thoughts

                Bea

                Comment


                • #9
                  Hi Jess, no wonder you were feeling so sleepy, hope the higher dose will soon be out of your system. Hopefully you are not alone now, as one gal said try and stay on the computer, until your hubby gets home. Hope you will get the right dosage, and you are doing O.K. Did send you a PM after your second message. Hang in there Jess, we are all here for you, let me know how you are doing,hugs and luv ya mum Iris. hi kissing grouphug
                  Today and every day you are loved, so don't be anxious about tomorrow, God will take care of you tomorrow; Live one day at a time.

                  Comment


                  • #10
                    Hi Jess,
                    I too have worked as a pharmacy tech. I can't believe they made such a gross error. That's the kind of thing that the DEA will fine them over. I take Morphine too. My dose is 30 mg. every 4 hours. It doesn't make me sleepy but the doseage is different for everyone because we all metabolize things differently. How many 30mg tabs were you taking and how often? Did you feel naseaus? I hope you start feeling more like yourself soon!

                    Rachel

                    Comment


                    • #11
                      I can help.... I'll pray for you Jess.
                      Read , write , and pray alot. I care.
                      - grouphug - grouphug
                      Sue C.~
                      [email protected]

                      Comment


                      • #12
                        Hi Jess, I sure hope the doctor gives them a piece of his mind. Maybe they have someone new working at the pharmacy, but still there is always two people checking when you have something as serious a drug as that. I think I told you before, I am on Morphine, but mine is controlled through a implanted pump. It is also alarm activated in case something goes wrong. I always count my pills and check the mg as soon as I get home. I will keep you in my prayers. If you get too scared call the er or have someone take you up there they may be able to give you something to counter act the Morphine.
                        Good Luck.
                        Sue kissing
                        Sue

                        Comment


                        • #13
                          Hi Jess, I hope you are doing ok. I am so sorry this happened to you. If you aren't too nauseas try to drink a lot of water to flush this out of your system ASAP. Don't be afraid to call 911 if you are home alone and feel worse. I hope you're feeling better. Let us know when you can.

                          Comment


                          • #14
                            Jess,
                            I was happy to see your post after reading Cindy's first. Hopefully, you'll have no residual effects since you discovered the error so soon. Keep us posted on how you're doing.
                            Prayers continuing for you and I hope to hear from you again soon that everything's okay with you.
                            kissing grouphug
                            Carley

                            They that wait upon the LORD shall renew their strength; they shall mount up with wings as eagles; they shall run, and not be weary; and they shall walk, and not faint.---Isaiah 40:31

                            Comment


                            • #15
                              Jess,

                              Hang in there. I don't know what time it is where you are, but I hope your husband is home soon or he already is. I thought it was a good ideas from threewins to flush out out your system with water. Stay on the computer, someone seems to be on 24 hours a day I would think.

                              Arcticfox

                              Comment

                              Working...
                              X